# SDR ASAA0955005

- Difficulty date: April 3, 2009
- Submitted: April 6, 2009
- Operation: Air carrier
- Aircraft: N577AS
- Make and model: Boeing 737890
- Aircraft serial: 35186
- Aircraft time: 8,023 hours, 2,347 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FWD RT SIDE WINDOW OVHT LIGHT ON, WON`T RESET.  FOUND CABIN UTIL RLY PWR C/B ON P6 11 A8 POS AND WINDOW HEAT POWER RIGHT SIDE P6 11 B 8 POS REF LOG PG 6578919 FOR CABIN UTIL C/B SIGN OFF.  PERFORMED CIRCUIT BREAKER RESET MAINT PRACTICE IAW 20 60 01 201.  INSPECTED BEHIND P6 11 AND P6 4 C/B PNLS.  INSPECTED WIRING BEHIND RT WINDOW MODULE.  RESET C/B & PERFORMED WINDOW HEAT CONTROL UNIT TEST IAW 30 41 11 710 801.
